In our article today, we will examine whether the zyrtec drug can cause weight gain. Before moving on to this question, let’s get to know the zyrtec drug itself. Zyrtec drug is a type of drug that falls into the allergy group, which is mostly used in the treatment of respiratory tract. Zyrtec is a drug used after symptoms such as red eye, runny nose, watery eyes and discharge because of the effect of dust or pollen-like substances in the air as seasons. This drug is a prescription drug, if approved by the doctor. Therefore, do not recommend the drug to anyone else or use the drug yourself on the recommendation of someone else. You should stop the drug under the supervision of a doctor, as you start the drug under the supervision of a doctor. You should not stop the medicine suddenly. There are forms of the drug taken as tablets, syrup and oral drops. Children under the age of 2 are not recommended for use.

So, does using the zyrtec drug cause you to gain weight? The drug itself has no effect on you in terms of calories. However, some observe that the drug can stimulate appetite. Weight gain is among the rare side effects in studies conducted by experts. If you experience weight gain after starting the drug, you may experience this rare side effect. Therefore, in cases such as weight gain, take care of your diet, exercise and share this issue with your doctor.

Leave a Reply

Your email address will not be published.